bannednutritionnapsgear eudomestic

Help!

RickRock

Community Leader
VIP Moderator
Its probably the tbol. Orals are common to cause this. Drop the tbol and it will help tremendously
 

Clover80

New member
Member
Thanks for all the advice everyone. So I dropped the tbol to 40mg daily for the past week and back pumps are gone. I honestly didn’t think that would work at all considering I’ve taken tbol multiple times at that dose and nothing like that ever happened but I was definitely wrong so once again thanks everyone for the sound advice. Love this forum!
 

RUCingdsgainz

VIP Member
Member
Drop the Tren and deadlifting is my advice lol I know I used to get sever pumps on Anavar back when I used to cycle.
 

Clover80

New member
Member
Drop the Tren and deadlifting is my advice lol I know I used to get sever pumps on Anavar back when I used to cycle.
Lol no way brother I love my tren I would never get rid of it! Dropping the tbol 20 mg a day got rid of the pumps so I’m good. I tolerate tren really well always have. Never really any sides besides the occasional night sweats. Honestly since the first time I did tren I think I’ve run one cycle without it and I hated every second of it.
 

RUCingdsgainz

VIP Member
Member
Lol no way brother I love my tren I would never get rid of it! Dropping the tbol 20 mg a day got rid of the pumps so I’m good. I tolerate tren really well always have. Never really any sides besides the occasional night sweats. Honestly since the first time I did tren I think I’ve run one cycle without it and I hated every second of it.
Good to hear the pumps went away man. Right on I know some guys love their Tren and I am not one of them ha I did live T-Bol tho
 
Top